Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Dry eyes, electrical pain at temporal area. Taking medication for high BP. Treatment?

I've been having really dry eyes and I keep thinking something is in them so I rub and flush them out. Today I've been feeling like shooting electrical pain starting at the temporal area and then it shots across my eyelids and face it happens really fast and I'm really afraid. I do have high blood pressure but I take my meds religiously. My blood pressure is very good 117/72.
Tue, 27 Aug 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics
General & Family Physician 's  Response
its very good that you are making efforts in regulating your blood pressure to normal..i advice u practice healthy habits like exercise and fat free salt restricted diets...quit alcohol and smoking habits..for your temporal headache looks like migraine i suggest you take migricure tablets available in markets..but if you get no relief i suggest you to consult neurologist for CT brain to rule out temporal artery abnormalities which can present with temporal pain..practice stress relieving meditations..
I find this answer helpful

 1 user finds this helpful

Ophthalmologist Dr. Sushama Suram's  Response
Hi...
thanks for choosing HCM for your query..
Is the pain continuous or momentary?
You could be having dry eyes but this pain may not be related to that .
It could be non-specific due to strain or some sort of migraine.
If it continuous or severe you need to take medications for that..
Dry eyes can be relieved by using lubricating drops but it also need evaluation...
Keep continuing BP medications and your BP is well under control..
Hope I'm clear.. I will be available for further queries...
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello ... My doctor prescribed Concor - Bisoprolol 5mg this medication for high blood pressure or something else... my heart rate is 60 - 65 at...

Recent questions on  Hypertension

doctor1 MD

I was recently diagnosed with hypertension and perscribed lopressor for my meds. I am wondering if this medicine is doing more harm than good. I...

doctor1 MD

I HAVE BEEN ADVISED ROLIFLO OD-4 JUST TODAY BY A UROLOGIST OF GANGA RAM HOSPITAL DR. SUDHIR CHADHA FOR TREATMENT OF ENLARGED PROSTATE (41 C.C.). I...

doctor1 MD

Sir, I am saran, 26 years old.hight 157,weight 58kg.
I have severe problems like eye dizziness ,more tired and head ach after having sex or losing...

doctor1 MD

Sir I am experiencing some BP problem since las week. My BP remains around 140 / 90 or 130 / 90 sometimes 150 /100. lower one was constantlty...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know...

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for...